Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    7993

Steroid Induced Rosacea

surferbum805

285 views

i'm a teen male to start. I took ziana and pro-active and basically ruined my skin. i started flushing and turning bright red at random times while on ziana. i quit and the bad flushing stopped but i was left with redish cheeks. i have olive skin not pale skin. i went on minocycline and it helped the acne and took away most of the reddness, i was told to go natural and have quit minocycline and been off it for 2 weeks i have barely any acne but i still turn red durring excercise or when im hot. i have still reddish cheeks. please help me i do not know what to do. this is affecting my life greatly and some answers would help me greatly



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×